Skip to Content
Home > Wellness > Health Library > Causes of Hair Loss: Medicines and Medical Treatments
Browse and register for related classes.
Medicines and medical treatments can cause
Many medicines that can cause hair loss
If you think a medicine may be causing your scalp problem,
contact your doctor to discuss your symptoms. Your doctor may adjust your
dosage or change or discontinue your medicine.
Medical treatments that can cause
hair loss include:
ByHealthwise StaffPrimary Medical ReviewerAdam Husney, MD - Family MedicineSpecialist Medical ReviewerE. Gregory Thompson, MD - Internal Medicine
Current as ofFebruary 20, 2015
Current as of:
February 20, 2015
Adam Husney, MD - Family Medicine & E. Gregory Thompson, MD - Internal Medicine
How this information was developed to help you make better health decisions.
To learn more, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
More Events >>
Feeling under the weather?
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
250 Pleasant Street
Concord, NH 03301
Contact Concord Hospital
View Quality Data
© 2015 Concord Hospital